MAUDE Adverse Event Report: CORDIS US. CORP PRECISE PRO RX OUS; STENT, CAROTID

CORDIS US. CORP PRECISE PRO RX OUS; STENT, CAROTID
Catalog Number PC0730XCE
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the 7x30 precise pro rx self-expanding stent (ses) passed through the lesion.The device was pulled back into the lesion in preparation for release, it was found that the outer sheath could not be retracted, and the stent could not be released.There was no reported injury to the patient.The doctor was trained in using the device.The intended lesion was in the carotid artery which had a stenosis.Additional information was requested; however, the information was not obtained after multiple attempts.The device was returned for analysis.A non-sterile ¿precise pro rx us carotid syst¿ was received for analysis coiled inside of a clear plastic bag.The device was unpacked and placed on a metallic tray for inspection.A thorough examination revealed no damages.The stent was partially deployed, and the hemostasis valve was tightly closed.No other notable details were observed.The usable length was measured, and the dimensional analysis results were within specifications.A functional analysis was conducted to determine if the stent could be deployed as expected.The hemostasis valve was unlocked from the stent delivery system.The stent deployment test was initiated by retracting the outer sheath while holding the inner shaft in a fixed position.The push rod traveled toward the distal tip as expected, and the stent was deployed.The stent expanded normally, showing no damages or anomalies.The reported ¿stent delivery system (sds) deployment difficulty-partial deployment¿ was confirmed as the device was received with the stent partially deployed.However, the exact cause of the reported event cannot be determined.Functional analysis was performed successfully on the device with no issues noted.Therefore, based on the information available for review it is likely vessel characteristics, procedural and/or handling factors may have contributed to the event reported.According to the instructions for use, which is not intended to mitigate risk, ¿extract the stent delivery system from the tray.Examine the device for any damage.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.Flush the guidewire lumen of the stent delivery system with heparinized saline by connecting a 5-cc syringe filled with heparinized saline solution to the stopcock attached to the y connection (9) on the tuohy borst valve (1) to expel air.Ensure that the tuohy borst valve (1) is in the locked position to prevent premature stent deployment.Apply positive pressure to the syringe until saline weeps from the guidewire exit port (16).While covering the guidewire exit port (16) with thumb and forefinger, apply positive pressure to the syringe until saline weeps from the catheter tip (4) and the space between the outer sheath radiopaque marker (11) and the catheter tip (4).Continue to flush to ensure all air is removed from the system, then close the stopcock attached to the y connection (9) on the tuohy borst valve (1).B.Ensure that the tuohy borst valve connecting the inner shaft and outer sheath is locked by rotating the proximal valve end in a clockwise direction to prevent premature stent deployment.¿ the information available does not suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, the 7x30 precise pro rx self-expanding stent (ses) passed through the lesion.The device was pulled back into the lesion in preparation for release, it was found that the outer sheath could not be retracted, and the stent could not be released.There was no reported injury to the patient.The doctor was trained in using the device.The intended lesion was in the carotid artery which had a stenosis.Additional information was requested; however, the information was not obtained after multiple attempts.

Brand Name
PRECISE PRO RX OUS
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key20087243
Report Number9616099-2024-00287
Device Sequence Number7580835
Product Code NIM
UDI-Device Identifier20705032062388
UDI-Public(01)20705032062388(17)250930(10)18249407
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2025
Device Catalogue NumberPC0730XCE
Device Lot Number18249407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS PRECISE 8MM-40MM STENT.; STERLING 4*30 BALLOON PRE-DILATION.; TAIJIE WEIYE UMBRELLA.
Patient Age84 YR
Patient SexMale